Alert archive / Massachusetts / Flash Flood Warnings in 2009

Flash Flood Warning 29, NWS Albany, NY

August 12, 2009Berkshire County, Massachusetts

NWS Albany, NY issued this flash flood warning at Aug 12, 2009, 2:35 PM EDT for Berkshire County, Massachusetts. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2009, 2:35 PM EDT (18:35 UTC)
Expired
Aug 12, 2009, 5:30 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

County Berkshire County, MA

The radar

The Albany radar (KENX), 66 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 2:45 PM EDTFLASH FLOOD4 Ssw Pittsfield, MAROUTE 7/20 IS CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2009-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2009-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 121835
FFWALY
MAC003-122130-
/O.NEW.KALY.FF.W.0029.090812T1835Z-090812T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
235 PM EDT WED AUG 12 2009

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  THIS INCLUDES THE CITY OF PITTSFIELD...

* UNTIL 530 PM EDT

* AT 230 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
  FROM A THUNDERSTORM IN PITTSFIELD. A CAR WAS STALLED IN FLOOD
  WATERS ON SOUTH STREET AND 1.5 FEET OF WATER WAS REPORTED AT THE 
  INTERSECTION OF CENTER STREET AND WEST STREET.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PITTSFIELD
  AND LENOX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.

&&

LAT...LON 4240 7319 4232 7342 4257 7333 4257 7332
      4256 7326 4249 7318

$$

SND
1 follow-up statement
000 
WGUS71 KALY 122129
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
529 PM EDT WED AUG 12 2009

MAC003-122139-
/O.EXP.KALY.FF.W.0029.000000T0000Z-090812T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKSHIRE MA-
529 PM EDT WED AUG 12 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM EDT FOR CENTRAL
BERKSHIRE COUNTY...

HEAVY RAIN MOVED OUT OF THE AREA SHORTLY AFTER 3 PM.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4240 7319 4232 7342 4257 7333 4257 7332
      4256 7326 4249 7318

$$

SND

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:30 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 12, 2:30 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
230 PM EDT WED AUG 12 2009

.SYNOPSIS...
AN UPPER LEVEL SYSTEM WILL GRADUALLY MOVE EASTWARD ACROSS THE REGION
THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY
DURING THE AFTERNOON INTO THE EVENING. THE BETTER CHANCES FOR
STORMS WILL BE TODAY. HIGH PRESSURE WILL BEGIN TO BUILD IN
THURSDAY NIGHT AND SHOULD DOMINATE OUR WEATHER INTO THE WEEKEND
WITH ABOVE NORMAL TEMPERATURES EXPECTED.

&&

.NEAR TERM /THROUGH TONIGHT/...
POSITIVELY TILTED UPPER LEVEL TROUGH WILL GRADUALLY MOVE EASTWARD
TODAY. MODELS ARE IN FAIRLY GOOD AGREEMENT HANDLING TROUGH WITH THE
TROUGH AXIS REACHING THE APPALACHIANS BY THIS EVENING. SHORT WAVE
ASSOCIATED WITH TROUGH WILL ELONGATE THIS AFTERNOON UNDER TROUGH
AXIS. WITH HEATING AIRMASS WILL DESTABILIZE TODAY. DEW POINTS
CURRENTLY IN THE 60S WILL RISE A COUPLE/FEW DEGREES AND ARE EXPECTED
TO REMAIN IN THE 60S. NOT EXPECTING SEVERE STORMS...WIND FIELD WEAK.
BUFKIT INDICATES A STORM MOTION OF ONLY AROUND 15 KNOTS.
PRECIPITABLE WATER LEVELS ALREADY HIGH 1.44 INCHES FROM KALY 00Z/WED
SOUNDING...SO HEAVY DOWNPOURS POSSIBLE CAUSING LOCALIZED FLOODING
PROBLEMS. LOOKED HIGH RESOLUTION MODELS TO EXAMINE WHEN CONVECTION
SHOULD BEGIN. THE 4.0 KM WRF-NMM FOR SPC INDICATES CONVECTION
INITIATES EARLY THIS AFTERNOON. THE LOCALLY RUN HIRESWRF INITIATES
CONVECTION INITIALLY ACROSS THE HIGHER TERRAIN BY LATE MORNING WITH
CONVECTION. DECIDED TO GRADUALLY INCREASE POPS THROUGH THE MORNING
INTO THE AFTERNOON EVENTUALLY GOING TO LIKELY POPS FOR THE MID
AFTERNOON INTO EARLY EVENING HOURS WHEN CHANCES ARE BEST FOR
CONVECTION.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
TROUGH AXIS MOVES OVER REGION TONIGHT AND BEGINS TO WEAKEN WITH
HEIGHTS BEGINNING TO RISE THURSDAY. THE PROCESS WILL BE RATHER SLOW
AND MAY TAKE INTO FRIDAY. IN ADDITION...A WAVE OF LOW PRESSURE WILL
MOVE EASTWARD ALONG STALLED FRONTAL BOUNDARY OVER DELMARVA. THIS
WILL KEEP A CONTINUED THREAT FOR CONVECTION MAINLY SOUTH AND EAST OF
THE CAPITAL DISTRICT ESPECIALLY FOR THURSDAY AFTERNOON. RIDGING
ALOFT WILL REALLY GET GOING ON FRIDAY WITH ABOVE NORMAL TEMPERATURES
EXPECTED. NORMAL FOR ALBANY FOR THIS TIME OF YEAR...HIGH AROUND 80
DEGREES WITH A LOW IN THE UPPER 50S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE DOMINANT FEATURE DURING THIS PERIOD IS HIGH PRESSURE BOTH AT THE
SURFACE AND ALOFT IN THE ATLANTIC JUST OFF THE EAST COAST...ALMOST A
CLASSIC BERMUDA HIGH. THE BIG QUESTION REGARDS THE FRONTAL BOUNDARY
BETWEEN A TROPICAL AND SULTRY AIR MASS TO THE SOUTH AND A SOMEWHAT
COOLER AND DRIER ONE OVER THE NORTHEASTERN STATES. THE CIRCULATION
AROUND THE WEST SIDE OF THE BERMUDA HIGH WILL GRADUALLY PUSH SOME OF
THE SULTRY AIR NORTHWARD INTO THE MID ATLANTIC STATES BY LATE SUNDAY
AND INTO OUR ZONES SUNDAY NIGHT OR MONDAY. THIS WILL RESULT IN A
SLIGHT CHANCE SHOWERS SUNDAY NIGHT AND A SLIGHT CHANCE OF
THUNDERSTORMS MONDAY INTO TUESDAY. TEMPERATURES WILL BE ABOVE NORMAL
FOR MUCH OF THIS PERIOD WITH HIGHS IN THE MID TO UPPER 80S AND LOWS
GENERALLY IN THE 50S AND LOW 60S...ABOUT 4 TO 8 DEGREES ABOVE NORMAL
FOR THIS TIME OF THE YEAR.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THIS AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED OVER THE HIGHER TERRAIN IN THE BERKSHIRES/GREEN
MOUNTAINS AND ARE NOW BEGINNING TO DEVELOP ACROSS THE
ADIRONDACKS/CATSKILLS. THESE STORMS ARE NEARLY STATIONARY AND ARE
NOT EXPECTED TO AFFECT ANY TERMINALS THROUGH THIS
EVENING...HOWEVER HAVE INCLUDED CB AT ALL TERMINALS DUE TO RISK
OF CONVECTIVE CLOUDS.

OVERNIGHT...FOG/LOW STRATUS WILL AGAIN BE AN ISSUE FOR KGFL.
AROUND 06Z FOG MAY REDUCE VSBYS/CIGS TO IFR AND BY 09Z VSBYS/CIGS
MAY BE REDUCED TO LIFR. AT KALB...FOG MAY FORM BY 06Z AND REDUCE
VSBYS/CIGS TO MVFR. AT KPOU...LOW STRATUS WILL BE AN ISSUE WITH A
SURFACE LOW OFF THE NJ COAST BRINGING THE CHANCE FOR LIGHT RAIN.
FOR NOW HAVE INCLUDED LOW CIGS/BR AND HAVE NOT MENTIONED RAIN DUE
TO LOW CONFIDENCE. BY 12-13Z FOG/LOW STRATUS WILL LIFT AND
CONDITIONS WILL IMPROVE TO VFR.

WINDS WILL BE NORTHEAST AT 5-10 MPH AT KGFL...NORTHWEST AT 5-10
FOR KALB...AND SOUTHEAST AT 5-10 FOR KPOU THROUGH THIS EVENING.
OVERNIGHT WINDS WILL BE CALM OR LIGHT AND VARIABLE. BY MORNING
WINDS WILL BE OUT OF THE NORTHEAST AT 5-10.

OUTLOOK...
THU...VFR...CHANCE SHRA/TSRA SOUTH AND EAST OF ALB.
FRI-SUN...MAINLY VFR...NO SIG WX.

&&

.FIRE WEATHER...
AN UPPER LEVEL SYSTEM WILL GRADUALLY MOVE EASTWARD ACROSS THE
REGION THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED
MAINLY DURING THE AFTERNOON INTO THE EVENING. THE BETTER CHANCES
FOR STORMS WILL BE TODAY...ESPECIALLY OVER THE HIGHER TERRAIN.
GENERALLY WEAK FLOW WILL ALLOW FOR STORMS TO PRODUCE HEAVY RAIN.
HIGH PRESSURE WILL BEGIN TO BUILD IN THURSDAY NIGHT AND SHOULD
DOMINATE OUR WEATHER INTO THE WEEKEND WITH ABOVE NORMAL
TEMPERATURES EXPECTED.

RELATIVE HUMIDITY VALUES WILL LOWER TO 60 TO 70 PERCENT THIS
AFTERNOON AND EVENING. VALUES WILL RECOVER TO NEAR 100 PERCENT
TONIGHT AND TOMORROW NIGHT. RELATIVE HUMIDITIES VALUES WILL LOWER
TO 55 TO 65 PERCENT THURSDAY AFTERNOON AND 45 TO 55 PERCENT
FRIDAY AFTERNOON.

LIGHT EAST TO NORTHEASTERLY WINDS WILL CONTINUE THIS AFTERNOON
WITH WINDS GUSTING TO 15-20 KTS WITHIN ISOLATED THUNDERSTORMS.
WINDS WILL DIMINISH TO CALM CONDITIONS TONIGHT....SHIFTING
NORTHEAST BY THURSDAY MORING WITH SPEEDS INCREASE TO 5 TO 10 MPH.
THURSDAY NIGHT WINDS WILL DIMINISH TO 1 TO 3 MPH OUT OF THE
SOUTH...INCREASING TO 5 TO 10 MPH BY FRIDAY AFTERNOON.

&&

.HYDROLOGY...
A PASSING UPPER TROF IS EXPECTED TO SET OFF SOME SCATTERED SHOWERS
AND THUNDERSTORMS TODAY...ESPECIALLY IN THE AFTERNOON...WITH PLENTY
OF MOISTURE STILL AVAILABLE...MODEL SOUNDINGS INDICATED PWAT VALUES
OF AROUND 1.5 INCHES FOR ALBANY. THUS LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WHICH WILL CAUSE PONDING OF WATER ON ROADS AND PARKING
AREAS AND RAPID RISES ON STREAMS AND SMALLER RIVERS. WIDESPREAD
HEAVY RAIN IS NOT EXPECTED SO THE LARGER RIVERS ARE LIKELY TO NOT
SEE MUCH CHANGE. ONCE THIS TROF MOVES THROUGH THE REGION TODAY THE
WEATHER WILL BE DRY AND GET FAIRLY WARM AGAIN AS A BERMUDA TYPE HIGH
BECOMES ESTABLISHED OFF THE SOUTHEAST COAST. EVENTUALLY HUMID
TROPICAL AIR WILL WORK ITS WAY INTO THE REGION FROM A SOUTHERLY
CIRCULATION WITH PWAT VALUES APPROACHING 2 INCHES BY TUESDAY
EVENING...WITH AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS
THE FIRST PART OF NEXT WEEK.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...RCK
AVIATION...KREKLER
FIRE WEATHER...KGS
HYDROLOGY...RCK
Hazardous weather outlook, Aug 12, 5:08 AM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
508 AM EDT WED AUG 12 2009

CTZ001-013-MAZ001-025-NYZ040>043-047>054-058>061-063>066-083-084-
VTZ013>015-131100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
508 AM EDT WED AUG 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...LAKE
GEORGE SARATOGA REGION...EASTERN CATSKILLS...MID HUDSON
VALLEY...TACONICS...BERKSHIRES...LICHFIELS COUNTY AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR NON SEVERE THUNDERSTORMS TODAY AND
TONIGHT...ESPECIALLY DURING THE AFTERNOON INTO THE EVENING.
THE STORMS WILL MOVE RATHER SLOWLY AND SOME MAY PRODUCE HEAVY
RAINFALL WHICH COULD LEAD TO LOCALIZED URBAN AND OR SMALL STREAM
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY...ESPECIALLY DURING
THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-038-039-082-131100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
NORTHERN FULTON-
508 AM EDT WED AUG 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS AND
MOHAWK VALLEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR NON SEVERE THUNDERSTORMS TODAY AND
TONIGHT...ESPECIALLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 12, 1:48 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
148 PM EDT WED AUG 12 2009

MAZ001-025-121845-
SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-
148 PM EDT WED AUG 12 2009

...A STRONG THUNDERSTORM IN CENTRAL BERKSHIRE COUNTY IN WESTERN
MASSACHUSETTS...THIS INCLUDES THE CITY OF PITTSFIELD...

AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 55 MPH...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
PITTSFIELD...OR ABOUT OVER PITTSFIELD...AND MOVING SOUTHEAST AT 10
MPH.

THE THUNDERSTORM WILL BE NEAR...
LENOX BY 200 PM EDT
7 MILES NORTHEAST OF LEE BY 220 PM EDT

THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.  IN
ADDITION...LOCALIZED FLOODING MAY OCCUR.

BGM
Local storm report, Aug 12, 2:21 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
221 PM EDT WED AUG 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     PITTSFIELD              42.45N 73.26W
08/12/2009                   BERKSHIRE          MA   AMATEUR RADIO

            TOTAL OF THREE TREES DOWN...ONE FELL ON A HOUSE...ON
            BARKER ROAD.

&&

BGM
Local storm report, Aug 12, 2:31 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
231 PM EDT WED AUG 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FLASH FLOOD      PITTSFIELD              42.45N 73.26W
08/12/2009                   BERKSHIRE          MA   AMATEUR RADIO

            POLICE CLOSED SOUTH STREET AT LENOX LINE. PERSON TRAPPED
            IN VEHICLE DUE TO HIGH WATER ESTIMATED DEPTH OF 12 TO 18
            INCHES.

&&

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 1:19 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Aug 12, 3:08 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Aug 12, 4:47 PM EDTAreal Flood AdvisoryALYBerkshire3 hr

Nearby

Flash Flood Warnings in Massachusetts, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.